# SDR UPS06547760

- Difficulty date: August 22, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT ARMED, LIGHT HAS LEFT BULB INOP.  LAMPED EMERGENCY EXIT LIGHT (ARMED).  OPS CHECK GOOD.
